# SDR FDEA201009093334

- Difficulty date: September 9, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 55,404 hours, 21,246 cycles
- Engine: Ge CF66D1A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB10681
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 3 SLAT TRACK DOOR CUTOUT FOUND DAMAGED.   REPAIR CARRIED OUT AS PER SRM 57-00-01 FIG 1A VOLUME I REVISION 96. REPAIR CLASSIFIED MINOR PER GMM 6-2-100 REVISION 111.
